My period ended 5/25. had sex night of 5/30 more like after midnight which was already 5/31 took a Plan B pill the night of 5/31. Had sex again the night of 6/3 and morning 6/4. on 6/6 in the morning after using a bathroom I wiped myself up and the paper was reddish. Is it the effect of Plan B or could it be implantation bleeding (which I read can occur after 6 days) Should I take Plan B still? Is it possible to get pregnant from the first intercourse even after taking a Plan B? I am suppose to get my period 6/25 (it never comes on the exact days it always varies) I am not much concern from second sex to get pregnant but I wanna make sure that the sex I had on 5/30 and I took a pill afterwards will not cause pregnancy.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.